| Model Number |
AZURION 3 M12 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system's suite computer was unable to boot, preventing a full system boot.The device was outside of clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.